This forum is an un-mediated, patient-to-patient forum for questions and support regarding herpes issues such as: Herpes symptoms and treatments, causes, diagnosis, and herpes in men, tests, telling your spouse or partner.
Hi, i have genital herpes and have had almost monthly unwelcome visits for almost a week the past 1 1/2 years. Almost always at the same time as my period. I've tried daily medicines (valtrex) both the exact week and every single day - but it wasn't all that effective. Instead I've had a lot of pain. And valtrex just produced candida.
I accidently took the wrong cream a while ago - and it helped a lot. The cream was fucicort, and now I wonder if it's a good or bad thing to keep taking it.
Valtrex doesn't cause yeast infections - there's a good chance what you think is an outbreak is actually a yeast infection - have you been seen when symptomatic to test for yeast? All the more reason that Valtex isn't working if it's not a herpes outbreak!
Fucicort is a corticosteroid cream, which would not help a herpes outbreak. Typically, it would not be recommended to be used on the genital area.
Thanx for commenting. Well, my diagnosis was given by my gynocologist. So I haven't actually benn tested for yeast inf. But could yeast inf. cause burning cracks? Itching I have heard about, but burning?
"Fucicort is a corticosteroid cream, which would not help a herpes outbreak. Typically, it would not be recommended to be used on the genital area." This I know, but how come it helped? It confuses me...
odds are when symptoms are still occurring even while on suppressive therapy, that they aren't due to your herpes. the reason the topical steroid helped was because you had irritation or something that is helped with topical steroids. sometimes even it's just the moisturizing from the base cream that helps too.
how were you originally diagnosed as having genital herpes?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.